# SDR 2011F00115

- Difficulty date: May 19, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N29AL
- Make and model: Bell 212
- Aircraft serial: 30569
- Aircraft time: 25,660 hours, 23,045 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 124044E0234D220
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ON CONDUCTING A MX OP CHECK FOR TAIL ROTOR SYS, ON ENGINE START THERE WAS A LEAK NOTICED.  ACFT WAS SHUTDOWN AND ON FURTHER INVESTIGATION THERE WAS A HYD LINE FOUND RUPTURED.
